MAUDE Adverse Event Report: AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Model Number NX060Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced failure of a left knee prosthesis that required revision surgery.According to the operative report dated (b)(6) 2025, the patient underwent revision arthroplasty of the left knee due to a failed left aesculap total knee replacement.The operative report indicates that the femoral component demonstrated debonding and delamination of the bone cement from the posterior aspect of the femoral component, and the tibial component was noted to be loose.The existing prosthetic components and residual bone cement were removed during the procedure.The femur and tibia were prepared and revision components were implanted using bone cement.Trialing reportedly demonstrated stability through range of motion without varus or valgus laxity.The wound was irrigated and closed in layers, and the patient was transferred to recovery following the procedure.No intraoperative complications were reported in the operative record.
 
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.

Brand Name
AS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24634558
Report Number3005673311-2026-00031
Device Sequence Number8852901
Product Code JWH
UDI-Device Identifier04046963655808
UDI-Public(01)04046963655808(11)180622(17)280531(10)52442468
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2026
Report Date (Section F) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX060Z
Device Catalogue NumberNX060Z
Device Lot Number52442468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2026
Device Age87 MO
Event Location Hospital
Date Report to Manufacturer03/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA03/11/2026